WIAS Preprint No. 8, (1992)

Piecewise polynomial collocation for the double layer potential equation over polyhedral boundaries. Part I: The wedge, Part II: The cube.


  • Rathsfeld, Andreas
    ORCID: 0000-0002-2029-5761

2010 Mathematics Subject Classification

  • 45L10 65R20


  • potential equation, collocation




In this paper we consider a piecewise polynomial method for the solution of the double layer potential equation corresponding to Lapalce's equation in a three-dimensional wedge. We prove the stability for our method in case of special triangulations over the boundaty.

Appeared in

  • Boundary Value Problems and Integral Equations on Nonsmooth Domains, M. Costabel, M. Dauge , S. Nicaise, eds., vol. 167 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, Inc., New York, 1994, pp. 218--253

Download Documents